Alert archive / Texas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 202, NWS Austin/San Antonio, TX

June 17, 2019DeWitt County, Fayette County, Lavaca County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jun 17, 2019, 2:56 AM CDT for DeWitt County, Fayette County, Lavaca County, Texas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2019, 2:56 AM CDT (07:56 UTC)
Expired
Jun 17, 2019, 3:45 AM CDT
In force
49 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties DeWitt County, TX, Fayette County, TX, Lavaca County, TX

The radar

The Austin/San Antonio radar (KEWX), 107 km from the middle of the area, began a volume at 07:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 8:02 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 7.9 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2019-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2400 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2019-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2400 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
1218 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted.

671 
WUUS54 KEWX 170756
SVREWX
TXC123-149-285-170845-
/O.NEW.KEWX.SV.W.0202.190617T0756Z-190617T0845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
256 AM CDT Mon Jun 17 2019

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Eastern DeWitt County in south central Texas...
  Southern Fayette County in south central Texas...
  Lavaca County in south central Texas...

* Until 345 AM CDT.

* At 255 AM CDT, severe thunderstorms were located along a line
  extending from near Muldoon to 6 miles west of Hallettsville to 8
  miles southwest of Ezzell to near Fordtran to Mission Valley,
  moving east at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Yoakum, Schulenburg, Hallettsville, Shiner, Flatonia, Moulton,
  Muldoon, Sublime, Thomaston, Cistern, Ezzell, Speaks, Komensky,
  Worthing, Swiss Alp, Henkhaus, Dubina, Terryville, Engle and
  Ammannsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with these storms. Move indoors immediately. Lightning
is one of nature's leading killers. Remember, if you can hear
thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2906 9694 2910 9698 2893 9721 2938 9723
      2964 9713 2968 9718 2982 9726 2986 9666
      2963 9687 2961 9684 2958 9683 2958 9679
      2934 9656
TIME...MOT...LOC 0755Z 271DEG 36KT 2980 9710 2948 9705 2922 9702 2901
9703 2887 9719

HAIL...<.75IN
WIND...60MPH
 
$$

CP
2 follow-up statements
203 
WWUS54 KEWX 170814
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
314 AM CDT Mon Jun 17 2019

TXC123-170823-
/O.CAN.KEWX.SV.W.0202.000000T0000Z-190617T0845Z/
DeWitt TX-
314 AM CDT Mon Jun 17 2019

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DEWITT COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled of Eastern Dewitt 
County.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central Texas.

LAT...LON 2906 9694 2911 9698 2964 9713 2968 9718
      2982 9726 2986 9666 2963 9687 2961 9684
      2958 9683 2958 9679 2934 9656
TIME...MOT...LOC 0813Z 243DEG 37KT 2972 9691 2909 9677 

$$

TXC149-285-170845-
/O.CON.KEWX.SV.W.0202.000000T0000Z-190617T0845Z/
Fayette TX-Lavaca TX-
314 AM CDT Mon Jun 17 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT
FOR SOUTHERN FAYETTE AND LAVACA COUNTIES...

At 313 AM CDT, severe thunderstorms were located along a line
extending from near Schulenburg to 10 miles northwest of Edna, moving
northeast at 45 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Schulenburg, Hallettsville, Flatonia, Muldoon, Sublime, Cistern,
Ezzell, Speaks, Komensky, Worthing, Swiss Alp, Dubina, Engle,
Ammannsville, Vienna, Mullins Prairie, Freyburg, Koerth, Moravia and
High Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2906 9694 2911 9698 2964 9713 2968 9718
      2982 9726 2986 9666 2963 9687 2961 9684
      2958 9683 2958 9679 2934 9656
TIME...MOT...LOC 0813Z 243DEG 37KT 2972 9691 2909 9677 

HAIL...0.75IN
WIND...60MPH
 
$$

MO
310 
WWUS54 KEWX 170829
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
329 AM CDT Mon Jun 17 2019

TXC149-170839-
/O.CAN.KEWX.SV.W.0202.000000T0000Z-190617T0845Z/
Fayette TX-
329 AM CDT Mon Jun 17 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN FAYETTE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central Texas.

LAT...LON 2958 9681 2934 9656 2914 9683 2962 9688
      2963 9687 2961 9684 2958 9683
TIME...MOT...LOC 0829Z 258DEG 40KT 2970 9672 2918 9663 

$$

TXC285-170845-
/O.CON.KEWX.SV.W.0202.000000T0000Z-190617T0845Z/
Lavaca TX-
329 AM CDT Mon Jun 17 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT
FOR EASTERN LAVACA COUNTY...

At 329 AM CDT, severe thunderstorms were located along a line
extending from near Weimar to 6 miles southeast of Speaks, moving
east at 45 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Speaks, Sublime, Vienna and Vsetin. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2958 9681 2934 9656 2914 9683 2962 9688
      2963 9687 2961 9684 2958 9683
TIME...MOT...LOC 0829Z 258DEG 40KT 2970 9672 2918 9663 

HAIL...0.75IN
WIND...60MPH
 
$$

MO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 1:11 AM CDT, 1 hour 45 minutes earlier.

Area forecast discussion, Jun 17, 1:11 AM CDT, 1 hour 45 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Austin/San Antonio TX
111 AM CDT Mon Jun 17 2019

.AVIATION...
/06Z TAFS/
A cluster of strong to severe thunderstorms is moving across the San
Antonio area terminals with cigs/vsbys ranging from MVFR/LIFR as of
06Z. Another cluster of storms is affecting the KAUS with stronger
storms to the south of the terminal. These clusters of storms are
forecast to push to the southeast overnight and away from area
airports by Monday morning. Once the storms move away from the I-35
corridor, expect MVFR cigs through mid-late morning before VFR
conditions show back into the forecast.

For KDRT, VFR conditions are anticipated through 11Z Monday with a
short period of MVFR cigs (12Z-16Z). Have introduced a PROBB30 group
for early this evening as new storm development is forecast across
west Texas and into our area.

&&

.PREV DISCUSSION... /ISSUED 640 PM CDT Sun Jun 16 2019/

UPDATE...
VFR conditions at all sites to start off the period. A cluster of
strong to severe thunderstorms look to impact mainly the I-35 sites
tonight. There is still some uncertainty with the timing and extent
of storm activity tonight. Confident that I-35 sites will have a
period of a few hours of MVFR to IFR conditions due to thunderstorms
late this evening and tonight. Once the rain clears the area, MVFR
conditions will prevail till late morning. DRT is expected to have
only a brief period of MVFR tomorrow morning. Ceilings scatter out to
VFR around the 16Z period with southeasterly winds around 10 knots.

PREV DISCUSSION... /ISSUED 257 PM CDT Sun Jun 16 2019/

SHORT TERM (Tonight through Monday Night)...
A lot of factors at play this afternoon and tonight that will
influence the area. First, ongoing showers and thunder in our
furthest eastern counties. These are primarily diurnal driven
convection that will continue intermittently through sunset. To our
north, a remnant outflow boundary has initiated a line of convection
just north of I-20 from Mineral Wells to Abilene. As this complex
pushes south, it will move through a favorable environment for
strong to severe storms, as instability is quite high. CAPE values
range from 4000-5000 J/kg, steep lapse rates, and adequate shear all
indicate the potential for these storms to be severe. SPC currently
has a highlighted enhanced risk for the area north of I-10, including
Austin, and the northeast portion of San Antonio. In this moisture
rich atmosphere where PWATs range from 1.8 - 1.9, 1-2 inches are
possible with this complex, with isolated areas seeing higher
amounts. Timing for these storms to enter the Hill Country is tonight
from 10pm to midnight, then progressing south southeast to the I-35
corridor. Main threats will be damaging winds and large hail (up to
golf ball size), though there is still a chance for tornadoes. As
this complex progresses overnight, Monday morning could still hold
residual showers, especially east of I-35. These showers won't be
enough to keep temperatures down, as we will still reach normal to
just above normal temperatures of low to mid 90s, and triple digit
heat in our southwest counties.

LONG TERM (Tuesday through Sunday)...
Tuesday, an impulse passes to our east, leaving a chance for showers
and thunder for our eastern counties, while the remainder of the area
stays dry. Weak ridging sets up and remains in place for a mostly
dry week. This ridging will have temperatures on the rise up to
100-103 for the I-35 corridor on Thursday. With our very moist
airmass still in place, heat indices will be elevated as well.
Getting into next weekend, hot and humid conditions with few clouds
are expected.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              93  75  96  76 100 /  30  -   -   -    0
Austin Bergstrom Intl Airport  93  74  96  75 100 /  30  -   10  -    0
New Braunfels Muni Airport     93  73  96  74 100 /  30   0  10   0   0
Burnet Muni Airport            92  73  95  74  99 /  30  10  10  10  -
Del Rio Intl Airport           98  76  98  77 102 /  -   -   -   10   0
Georgetown Muni Airport        93  74  96  74  99 /  30  10  10  -   -
Hondo Muni Airport             98  75 100  75 103 /  20  -   -    0   0
San Marcos Muni Airport        94  73  97  74 101 /  30   0  10   0   0
La Grange - Fayette Regional   92  75  95  76  99 /  50   0  20   0   0
San Antonio Intl Airport       95  75  98  76 101 /  30  -   -    0   0
Stinson Muni Airport           95  75  98  76 101 /  30  -   -    0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Aviation...17
Short-Term/Long-Term...Platt
Hazardous weather outlook, Jun 16, 2:34 PM CDT, 12 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
234 PM CDT Sun Jun 16 2019

TXZ171>173-183>194-202>209-217>225-228-171945-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
234 PM CDT Sun Jun 16 2019

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...This Afternoon And Tonight.

Strong to severe thunderstorms are possible this afternoon and
evening across most of south central Texas with the greatest
potential across portions of the Hill Country and Central Texas.
Damaging winds, large hail, an isolated tornado, and locally heavy
rain will all be possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hot and humid conditions will return to south central Texas,
especially Wednesday through Friday. Afternoon heat indices on
those dates are likely to reach the 102 to 110 degree range along
the Rio Grande and areas along and east of I-35.

.SPOTTER INFORMATION STATEMENT...

Limited spotter activation may be needed across Central Texas and
the Hill Country this evening and tonight.

In the hours before

Special weather statement, Jun 17, 12:25 AM CDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1225 AM CDT Mon Jun 17 2019

TXZ192-193-208-170615-
Caldwell TX-Bastrop TX-Travis TX-
1225 AM CDT Mon Jun 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CALDWELL...SOUTHEASTERN
TRAVIS AND SOUTHWESTERN BASTROP COUNTIES UNTIL 115 AM CDT...

At 1225 AM CDT, Doppler radar was tracking a strong thunderstorm near
Niederwald, or near Lockhart, moving east at 25 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Lockhart, Bastrop, Mustang Ridge, Niederwald, Cedar Creek, Rosanky,
Wyldwood, Camp Swift, Creedmoor, Phelan, Bastrop State Park, Hills
Prairie, Rockne, Watterson, Maha, Red Rock, Lytton Springs,
Taylorsville, String Prairie and McMahan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central Texas.

LAT...LON 2980 9775 3000 9774 3002 9771 3005 9774
      3009 9774 3017 9728 2983 9726
TIME...MOT...LOC 0525Z 259DEG 20KT 2998 9764

MO
Special weather statement, Jun 17, 12:54 AM CDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1254 AM CDT Mon Jun 17 2019

TXZ183-170700-
Val Verde TX-
1254 AM CDT Mon Jun 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VAL VERDE COUNTY
UNTIL 200 AM CDT...

At 1254 AM CDT, Doppler radar was tracking a strong thunderstorm 16
miles north of Juno, moving south at 10 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Juno.

LAT...LON 3029 10085 3019 10078 3009 10114 3029 10116
TIME...MOT...LOC 0554Z 338DEG 10KT 3038 10106

MO
Special weather statement, Jun 17, 1:31 AM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
131 AM CDT Mon Jun 17 2019

TXZ186-187-170700-
Kerr TX-Bandera TX-
131 AM CDT Mon Jun 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BANDERA AND
SOUTHEASTERN KERR COUNTIES UNTIL 200 AM CDT...

At 131 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Hunt, or 13 miles northwest of Medina, moving east
at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Medina, Kerrville, Camp Verde and Kerrville-Schreiner Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central Texas.

LAT...LON 2989 9957 3005 9945 3007 9905 2970 9911
TIME...MOT...LOC 0631Z 280DEG 23KT 2995 9940

CP
Local storm report, Jun 17, 1:32 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
132 AM CDT MON JUN 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0118 AM     TSTM WND GST     3 E CONVERSE            29.52N 98.27W
06/17/2019  M63 MPH          BEXAR              TX   ASOS

&&

EMP
Local storm report, Jun 17, 1:37 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
137 AM CDT MON JUN 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0114 AM     TSTM WND GST     3 E CONVERSE            29.52N 98.27W
06/17/2019  M63 MPH          BEXAR              TX   ASOS

&&

EMP
Special weather statement, Jun 17, 2:24 AM CDT, 32 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
224 AM CDT Mon Jun 17 2019

TXZ193-208-209-223-170830-
Caldwell TX-Bastrop TX-Fayette TX-Gonzales TX-
224 AM CDT Mon Jun 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CALDWELL...
SOUTHEASTERN BASTROP...NORTHEASTERN GONZALES AND FAYETTE COUNTIES
UNTIL 330 AM CDT...

At 224 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southwest of Rosanky to Waelder to near
Gonzales. Movement was east at 35 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
La Grange, Smithville, Schulenburg, Flatonia, Waelder, Fayetteville,
Muldoon, Cistern, Rosanky, Delhi, Swiss Alp, Dubina, Rutersville,
Warrenton, Engle, Plum, Ammannsville, Thompsonville, Mullins Prairie
and Freyburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central Texas.

LAT...LON 2989 9663 2963 9688 2961 9746 2992 9744
      3003 9701 3006 9662
TIME...MOT...LOC 0724Z 281DEG 31KT 2986 9738 2971 9732 2958 9743

CP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:19 PM CDTSevere Thunderstorm WarningEWXWilliamson56 min
Jun 16, 8:41 PM CDTSpecial Weather StatementEWXWilliamson34 min
Jun 16, 8:54 PM CDTSevere Thunderstorm WarningEWXWilliamson66 min
Jun 16, 9:24 PM CDTSpecial Weather StatementEWXLee51 min
Jun 16, 9:38 PM CDTSevere Thunderstorm WarningEWXGillespie, Kerr67 min
Jun 16, 10:05 PM CDTTornado WarningEWXGillespie, Kerr40 min
Jun 16, 10:13 PM CDTAreal Flood AdvisoryEWXWilliamson3 hr
Jun 16, 10:32 PM CDTSpecial Weather StatementEWXWilliamson43 min
Jun 16, 10:37 PM CDTSpecial Weather StatementEWXLee68 min
Jun 16, 10:43 PM CDTSevere Thunderstorm WarningEWXBandera, Kerr62 min
Jun 16, 10:54 PM CDTFlash Flood WarningEWXLee3 hr
Jun 16, 10:58 PM CDTAreal Flood AdvisoryEWXBastrop, Lee3 hr
Jun 16, 11:06 PM CDTSpecial Weather StatementEWXReal24 min
Jun 16, 11:21 PM CDTSpecial Weather StatementEWXWilliamson54 min
Jun 16, 11:28 PM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Comal, Kendall, Kerr, Medina and 1 more62 min
Jun 16, 11:34 PM CDTAreal Flood AdvisoryEWXBurnet, Williamson3 hr
Jun 16, 11:55 PM CDTSpecial Weather StatementEWXWilliamson65 min
Jun 16, 11:57 PM CDTSevere Thunderstorm WarningEWXTravis, Williamson46 min
Jun 17, 12:25 AM CDTSpecial Weather StatementEWXBastrop, Caldwell50 min
Jun 17, 12:27 AM CDTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe, Medina, Wilson63 min
Jun 17, 12:54 AM CDTSpecial Weather StatementEWXVal Verde66 min
Jun 17, 1:13 AM CDTFlash Flood WarningEWXBastrop, Caldwell, Hays, Travis3 hr
Jun 17, 1:15 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Caldwell, DeWitt, Gonzales, Guadalupe and 2 more60 min
Jun 17, 1:26 AM CDTAreal Flood AdvisoryEWXBexar3 hr
Jun 17, 1:31 AM CDTSpecial Weather StatementEWXBandera29 min
Jun 17, 1:56 AM CDTAreal Flood AdvisoryEWXCaldwell, Guadalupe3 hr
Jun 17, 2:07 AM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Karnes, Lavaca53 min
Jun 17, 2:24 AM CDTSpecial Weather StatementEWXFayette66 min
Jun 17, 3:18 AM CDTSpecial Weather StatementEWXBurnet57 min
Jun 17, 5:12 AM CDTSpecial Weather StatementEWXGillespie48 min
Jun 17, 5:36 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell3 hr
Jun 17, 6:09 AM CDTSpecial Weather StatementEWXBlanco51 min
Jun 17, 7:31 AM CDTAreal Flood AdvisoryEWXGillespie, Kerr119 min
Jun 17, 8:08 AM CDTSpecial Weather StatementEWXBandera, Kendall67 min
Jun 17, 9:25 AM CDTSpecial Weather StatementEWXBexar65 min
Jun 17, 10:03 AM CDTSpecial Weather StatementEWXAtascosa, Karnes57 min

Nearby

Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.